Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



On predator-prey dispersal, repulsive dispersal, and the presence of shock waves

Authors: Michiel Bertsch and Morton E. Gurtin
Journal: Quart. Appl. Math. 44 (1986), 339-351
MSC: Primary 92A15; Secondary 35K57, 35L65
DOI: https://doi.org/10.1090/qam/856189
MathSciNet review: 856189
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. A. Adams, Sobolev spaces, Academic Press, New York (1975) MR 0450957
  • [2] G. I. Baranblatt, On certain nonstationary motions of liquids and gases in porous media, Prikl. Mat. Mekh. 16, 57-78 (1952)
  • [3] M. Bertsch, M. E. Gurtin, D. Hilhorst and L. A. Peletier, On interacting populations that disperse to avoid crowding: preservation of segregation, J. Math. Biol. 23, 1-13 (1985) MR 821681
  • [4] M. E. Gurtin, The linear theory of elasticity, Handbuch der Physik (C. Truesdell, ed.), vol. VIa/2, Springer-Verlag, Berlin (1972)
  • [5] M. E. Gurtin and A. C. Pipkin, A note on interacting populations that disperse to avoid crowding, Quart. Appl. Math. 42, 87-94 (1984) MR 736508
  • [6] R. C. MacCamy, Simple population models with diffusion, Comp. Math. Appl. 9, 341-344 (1982) MR 702652
  • [7] R. E. Pattle, Diffusion from an instantaneous point source with concentration-dependent coefficient, Quart. J. Mech. Appl. Math. 12, 407-409 (1959) MR 0114505
  • [8] J. Smoller, Shock waves and reaction-diffusion equations, Springer-Verlag, Berlin (1983) MR 688146

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 92A15, 35K57, 35L65

Retrieve articles in all journals with MSC: 92A15, 35K57, 35L65

Additional Information

DOI: https://doi.org/10.1090/qam/856189
Article copyright: © Copyright 1986 American Mathematical Society

American Mathematical Society